# SDR ASAA2023031442367

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,351 hours, 988 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT AT 12000 FEET TURNED WING ANTI ICE ON. THE LEFT AMBER ANTI ICE VALVE LIGHT ILLUMINATED. GROUNDED - YES. COMPLETED TASK CARD MAX-30EA-25064 WING THERMAL ANTI-ICE INLET TUBE INSPECTION. CLEARED LIGHT AND OPS CHECK NORMAL. WORK COMPLETED ON W/O #1946271 ASA REF LP 60533396.
